# SDR DHL2004745529

- Difficulty date: July 12, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, STR 21 RT IS CORRODED JUST FWD OF STA 740 BULKHEAD.  CUT OUT DAMAGED SECTION OF STRINGER 730 TO 740 DIM 10 INCHES AND FABBED STR FROM BAC 149G-131 PO 3323107 DIM 10 INCHES & SPLICE FROM BAC 1498-142 PO 900878 DIM 14 INCHES IAW 727 SRM 53-10-3 FIG 1.  PARTS TREATED, PRIMED & INSTALLED IAW 727 SRM 51-10-2 & 53-10-3 FIG 1.
